Voluntary Recall of One lot of Acetaminophen Tablets, 500mg due to Mislabeling

Oct 15, 2015
Acetaminophen Tablets Recalled Due to Mislabeling

Medline Industries, Inc. announced that it will initiate a voluntary nationwide recall of lot # 45810 of Acetaminophen tablets, 500mg, uncoated compressed tablets to the consumer level. The Acetaminophen 500mg, Tab 100/BT (OTC20101) has been found to be mislabeled displaying “Acetaminophen 325mg” (OTC10101) instead of “Acetaminophen 500mg”. The Acetaminophen tablets, 500mg is incorrectly labeled as 325 mg tablets. This error is not easily identifiable by the user or prescriber. If the product is taken at the maximum labeled dose, every four hours, five doses a day, or with other medications containing acetaminophen, it may lead to liver toxicity or liver failure. To date, Medline Industries, Inc. has not received any reports of adverse events associated with this product.

For more details pertaining to this recall, click the link at the top of the page.